Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 267, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 25, 2011, 3:22 PM CDT for Howell County, Missouri. It was in force for 23 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 3:22 PM CDT (20:22 UTC)
- Expired
- May 25, 2011, 3:45 PM CDT
- In force
- 23 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Howell County, MO
The radar
The Springfield radar (KSGF), 151 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 3:25 PM CDT | HAIL 1 | West Plains, MO | |
| May 25, 3:27 PM CDT | HAIL 0.88 | West Plains, MO | |
| May 25, 3:28 PM CDT | HAIL 0.75 | 1 Se West Plains, MO | |
| May 25, 3:28 PM CDT | HAIL 0.88 | 2 Ese West Plains, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 10:37 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2063 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 500 m²/s²
- 0-3 km storm-relative helicity
- 405 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.7
The text
As transmitted, in the capitals the NWS used until 2016.
395
WUUS53 KSGF 252022
SVRSGF
MOC091-252045-
/O.NEW.KSGF.SV.W.0267.110525T2022Z-110525T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
322 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 345 PM CDT.
* AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 4 MILES SOUTH OF WEST PLAINS...MOVING NORTHEAST
AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE MOUNTAIN VIEW...PEACE VALLEY...WEST
PLAINS AND WHITE CHURCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3670 9200 3705 9174 3705 9166 3679 9166
3679 9168 3675 9168 3660 9185
TIME...MOT...LOC 2022Z 218DEG 40KT 3669 9185
WIND...HAIL 60MPH 1.00IN
$$
CRAMER1 follow-up statement
366
WWUS53 KSGF 252043
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
343 PM CDT WED MAY 25 2011
MOC091-252053-
/O.EXP.KSGF.SV.W.0267.000000T0000Z-110525T2045Z/
HOWELL MO-
343 PM CDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR HOWELL COUNTY WILL EXPIRE AT
345 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.
LAT...LON 3670 9200 3705 9174 3705 9166 3679 9166
3679 9168 3675 9168 3660 9185
TIME...MOT...LOC 2043Z 218DEG 40KT 3687 9167
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:07 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, May 25, 2:07 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 PM CDT WED MAY 25 2011
...MESOSCALE CONVECTIVE DISCUSSION...
.DISCUSSION...
TWO LINES OF STORMS CURRENTLY TRAVERSING THE AREA...ONE LINE FROM
VIENNA TO GAINESVILLE AND THE SECOND FROM CAMDENTON TO BRANSON.
CURRENTLY RECEIVING REPORTS OF LARGE HAIL...STRONG WINDS...AND
OCCASIONAL FUNNEL CLOUDS.
THESE STORMS ARE ENTERING AN AREA OF STRONGER INSTABILITY WITH
MLCAPES IN THE 2000-2500 J/KG AND 0-6KM WIND SHEAR ON THE ORDER OF
40-50 KTS. IN ADDITION...THERE IS A 50 KT SPEED MAX AT 700 MB
CURRENTLY MOVING THE REGION. SURFACE WINDS ACROSS SOUTH CENTRAL
MISSOURI REMAIN FROM THE SOUTH WITH MORE FAVORABLE BACKING TO THE
SOUTHEAST OCCURRING GENERALLY NORTH OF A TBN-SUS LINE.
EXPECT HAIL AND WIND THREAT TO CONTINUE THIS AFTERNOON BUT CANNOT
RULE OUT TORNADOES...ESPECIALLY OVER CENTRAL MISSOURI.
GAEDE
&&
.AVIATION...
/ISSUED 641 AM CDT WED MAY 25 2011/
FOR THE 12Z TAF PACKAGE...PRIMARY FORECAST CONCERN REVOLVES AROUND
REDEVELOPMENT OF SCATTERED SEVERE THUNDERSTORMS FROM LATE THIS
MORNING INTO THE AFTERNOON...PARTICULARLY FOR SGF/BBG. INITIAL
MVFR DECK WITH TEND TO SCATTER OUT AND LIFT TO VFR THIS MORNING.
STRONG LOW PRESSURE WILL MOVE INTO WEST CENTRAL MISSOURI BY THIS
AFTERNOON...BRINGING WITH IT GUSTY SOUTHWEST WINDS. TSRA INITIATE
LOOKS PLAUSIBLE BY LATE THIS MORNING WITH SEVERAL BANDS OF
SHRA/TSRA POSSIBLE ACROSS THE AREA. STRONGEST STORMS WILL LIKELY
FORM ALONG THE HIGHWAY 65 CORRIDOR AND HEAD EAST QUICKLY.
HOWEVER...THERE WILL BE SCATTERED STORMS THAT WILL DEVELOP ALONG A
FRONT ACROSS SOUTHEAST KANSAS AND AFFECT THE JLN AERODROME.
SHRA/TSRA ACTIVITY WILL WANE A BIT THIS EVENING...LESSENING IN
COVERAGE WITH TIME. AS NORTHWEST WINDS DEVELOP OVER THE
REGION...THERE WILL BE A RISK FOR IFR CIGS...ESPECIALLY AT SGF/BBG
WITH LOW END MVFR MORE PLAUSIBLE AT JLN.
GAGAN
&&
.PREV DISCUSSION...
/ISSUED 1022 AM CDT WED MAY 25 2011/
/ISSUED 238 AM CDT WED MAY 25 2011/
CURRENTLY...MESSY BATCH OF CONVECTION LIFTING TO THE NORTHEAST
ACROSS THE EASTERN OZARKS AND CENTRAL MO AT THIS HOUR. THE
ATMOSPHERE AHEAD OF THE LINE IS WEAKLY CAPPED...SURFACE AND MIXED
LAYER CIN IN THE 20 TO 40 J/KG RANGE...WITH MODEST SURFACE AND
MIXED LAYER CAPE OF AROUND 1500 J/KG. QUASI LINEAR CONVECTIVE
SYSTEM SHOWS POCKETS OF HIGHER BASE VELOCITY JUTTING INTO THE LINE
FROM THE SOUTHWEST...WITH THE OCCASIONAL MARC SIGNATURE AND A FEW
MESOVORTICIES. DUE TO THE SPORADIC NATURE OF THESE FEATURES...AND
DUE TO THE TIME OF DAY...WE HAVE ONLY RECEIVED INFREQUENT REPORTS
OF WIND. BEHIND THE MAIN LINE OF CONVECTION...ADDITIONAL SHOWERS
AND STORMS ARE DEVELOPING IN A SOUTHWEST/NORTHEAST BAND JUST AHEAD
OF AN INCOMING DRY SLOT IN THE MID LEVELS. AM EXPECTING THIS
ACTIVITY TO REMAIN ELEVATED AND SUB SEVERE GIVEN A MORE STOUT CAP
AND LIMITED INSTABILITY.
TODAY...COMPLEX FORECAST AS YET ANOTHER ROUND OF SEVERE STORMS IS
EXPECTED ACROSS AT LEAST THE EASTERN HALF OF THE AREA. THE UPPER
LOW TO OUR WEST WILL SLOWLY EDGE INTO WEST CENTRAL MISSOURI BY
MIDDAY. STRONG MID LEVEL HEIGHT FALLS WILL SPREAD OVER THE REGION
AS THE DAY PROGRESSES. AND THE REGION WILL BE POSITIONED IN THE
EXIT REGION OF A CYCLONICALLY CURVED 90 KT UPPER LEVEL JET...WHICH
WILL PROVIDE ENHANCED UPWARD VERTICAL MOTION.
WILL LIKELY SEE A COUPLE OF BANDS OF THUNDERSTORMS DEVELOP ACROSS
THE REGION. THE AREA OF INITIATION OF MOST CONCERN IS THE HIGHWAY
65 CORRIDOR TO THE EAST. THIS REGION WILL BE BEST POSITIONED IN
THE NOSE OF THE 700 MB JET...WITH DEEP LAYER SHEAR OF 50 KNOTS AND
LOW LEVEL SHEAR AROUND 20 TO 30 KNOTS. THESE VALUES WILL SUPPORT
SUPERCELL THUNDERSTORM DEVELOPMENT. MID LEVEL LAPSE RATES WILL BE
IN EXCESS OF 7 C/KM AND WITH MID TO UPPER 60S DEWPOINTS EXPECTED
TO BE BACK IN PLACE BY MIDDAY...MLCAPE VALUES IN THE 1500 TO 2500
J/KG RANGE WILL DEVELOP OVER THE EASTERN HALF OF THE OUTLOOK AREA.
THESE INGREDIENT SUPPORT A RISK OF HAIL TO THE SIZE OF GOLF
BALLS...WIND GUSTS IN EXCESS OF 60 MPH AND A FEW TORNADOES.
INITIATION IN THE HIGHWAY 65 CORRIDOR WILL BE POSSIBLE IN THE LATE
MORNING TO EARLY AFTERNOON TIME FRAME...WITH THIS ACTIVITY QUICKLY
MOVING TO THE EAST DURING THE AFTERNOON.
OTHER BANDS OF SHOWERS AND STORMS WILL BE POSSIBLE ACROSS THE
WESTERN HALF OF THE OUTLOOK AREA...COINCIDENT WITH MORE NARROWLY
FOCUSED VORT LOBES ROTATING AROUND THE MAIN UPPER LOW. WHILE THE
RISK FOR SEVERE WEATHER IS LOW FURTHER TO THE WEST...THIS ACTIVITY
WILL POSE A RISK OF WIND GUSTS TO 40 MPH GIVEN STRONG WIND FIELDS
ALOFT AND SMALL HAIL.
TONIGHT AND THURSDAY...UPPER LOW WILL SLOWLY MOVE THROUGH THE
MIDWEST. SHOWERS AND A FEW STORMS WILL LINGER IN A SCATTERED
FASHION THROUGH THURSDAY MORNING. COLD ADVECTION WILL BRING
TEMPERATURES BACK DOWN INTO THE 50S TONIGHT. WITH CLOUD COVER
LINGERING MUCH OF THE DAY THURSDAY...HIGHS WILL STRUGGLE TO WARM
INTO THE MIDDLE AND UPPER 60S.
FRIDAY THROUGH SATURDAY...QUICK MOVING WAVE WILL CUT ACROSS THE
NORTHERN TIER OF STATES BRINGING A COLD FRONT INTO THE REGION
FRIDAY AND FRIDAY NIGHT. THIS BOUNDARY WILL STALL OVER THE REGION
INTO EARLY SATURDAY BEFORE LIFTING BACK TO THE NORTH AS HIGH
PRESSURE AT THE SURFACE AND ALOFT STARTS TO BUILD INTO THE
REGION. SHOWERS AND STORMS WILL ONCE AGAIN BE POSSIBLE ALONG THIS
BOUNDARY AND HAVE MAINTAINED HIGH CHANCE POPS LATE FRIDAY INTO
FRIDAY NIGHT. THIS FRONT WILL QUICKLY MOVE BACK TO THE NORTH AS A
WARM FRONT ON SATURDAY. THIS WILL SHUNT RAIN CHANCES BACK TO THE
NORTH AND MARK THE BEGINNING OF A WARMING TREND FOR THE REGION.
SATURDAY NIGHT ONWARD...MEDIUM RANGE MODEL OUTPUT CONTINUES TO
EXHIBIT GOOD AGREEMENT FOR THE LATTER HALF OF THE WEEKEND INTO
EARLY NEXT WEEK. ALOFT...RIDGING TAKES HOLD OF OUR WEATHER REGIME.
WITH 700MB TEMPS IN THE LOW TEENS...EXPECTING LITTLE IF ANY
RAINFALL AND WITH 925/850MB TEMPS IN THE UPPER TEENS TO LOW 20S
CELSIUS ABOVE AVERAGE TEMPERATURES ARE ON TAP FOR THE REGION.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MOZ055>058-
067>071-078>083-089>092-094>098-102>106.
KS...NONE.
&&Hazardous weather outlook, May 25, 1:05 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 105 PM CDT WED MAY 25 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 105 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...EXTREME. WEATHER HAZARDS EXPECTED... SIGNIFICANT TORNADO RISK. EXTREME HAIL RISK. SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. SIGNIFICANT FLOODING RISK. DISCUSSION... SCATTERED SUPERCELL THUNDERSTORMS WILL PRODUCE THE RISK FOR VERY LARGE HAIL UP TO THE SIZE OF BASEBALLS...WIND GUSTS OF 60 TO 70 MPH...AND TORNADOES WEST OF A LINE FROM WARSAW TO SPRINGFIELD TO GALENA. THE STORMS WILL SHIFT WEST TO EAST OVER THE REGION THIS AFTERNOON...ENDING OVER CENTRAL AND SOUTH CENTRAL MISSOURI BY 7 PM. THE RISK FOR FLASH FLOODING WILL ALSO PERSIST TODAY...ESPECIALLY ACROSS SOUTHERN MISSOURI NEAR TABLE ROCK LAKE...LAKE TANEYCOMO...AND BULL SHOALS LAKE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL THUNDERSTORMS WILL THEN BE POSSIBLE FRIDAY AND FRIDAY NIGHT INTO EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON EAST OF A LINE FROM WARSAW TO SPRINGFIELD TO GALENA. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, May 25, 2:37 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
237 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL EDGAR SPRINGS 37.70N 91.87W
05/25/2011 E0.25 INCH PHELPS MO PUBLIC
ESTIMATED 30 MPH WINDS
&&
GAEDELocal storm report, May 25, 2:48 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
248 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL SUMMERSVILLE 37.18N 91.66W
05/25/2011 E0.88 INCH SHANNON MO FIRE DEPT/RESCUE
&&
KARDELLLocal storm report, May 25, 2:55 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
255 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL HOUSTON 37.33N 91.96W
05/25/2011 E1.00 INCH TEXAS MO AMATEUR RADIO
&&
GAEDELocal storm report, May 25, 2:56 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
256 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL VIENNA 38.19N 91.95W
05/25/2011 E1.25 INCH MARIES MO LAW ENFORCEMENT
&&
GAEDELocal storm report, May 25, 3:01 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
301 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL COUCH 36.61N 91.38W
05/25/2011 E1.75 INCH OREGON MO EMERGENCY MNGR
&&
GAEDELocal storm report, May 25, 3:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
316 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM HAIL 3 S EDGAR SPRINGS 37.66N 91.87W
05/25/2011 E0.75 INCH PHELPS MO LAW ENFORCEMENT
&&
GAEDEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 9:15 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 45 min |
| May 24, 9:19 PM CDT | Tornado Warning | SGF | Jasper, Newton | 41 min |
| May 24, 9:42 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 63 min |
| May 24, 9:56 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 49 min |
| May 24, 10:22 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 60 min |
| May 24, 10:28 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Barton, Cedar, Dade, Jasper, Lawrence and 2 more | 52 min |
| May 24, 10:34 PM CDT | Tornado Warning | SGF | Barton, Dade, Jasper | 26 min |
| May 24, 11:04 PM CDT | Special Weather Statement | SGF | Christian, Greene, Polk | 41 min |
| May 24, 11:05 PM CDT | Special Weather Statement | SGF | Benton, Cedar, Hickory, St. Clair | 40 min |
| May 24, 11:46 PM CDT | Special Weather Statement | SGF | Greene | 29 min |
| May 24, 11:47 PM CDT | Special Weather Statement | SGF | Benton, Camden, Dallas, Hickory, Morgan | 43 min |
| May 24, 11:51 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 39 min |
| May 25, 12:04 AM CDT | Areal Flood Advisory | SGF | Greene | 4 hr |
| May 25, 12:11 AM CDT | Special Weather Statement | SGF | Barry, Stone | 34 min |
| May 25, 12:25 AM CDT | Special Weather Statement | SGF | Dallas, Polk | 35 min |
| May 25, 12:38 AM CDT | Special Weather Statement | SGF | Camden | 37 min |
| May 25, 12:47 AM CDT | Special Weather Statement | SGF | Camden | 28 min |
| May 25, 12:55 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Webster, Wright | 29 min |
| May 25, 1:01 AM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 29 min |
| May 25, 1:05 AM CDT | Special Weather Statement | SGF | Stone, Taney | 25 min |
| May 25, 1:12 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Webster and 1 more | 63 min |
| May 25, 1:26 AM CDT | Special Weather Statement | SGF | Miller | 19 min |
| May 25, 1:29 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 31 min |
| May 25, 1:37 AM CDT | Tornado Warning | SGF | Douglas, Webster, Wright | 23 min |
| May 25, 1:38 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Pulaski | 37 min |
| May 25, 1:55 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Laclede, Pulaski, Texas, Webster, Wright | 50 min |
| May 25, 1:59 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 12 min |
| May 25, 2:32 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Maries, Phelps, Pulaski, Texas | 58 min |
| May 25, 3:37 AM CDT | Special Weather Statement | SGF | Douglas | 38 min |
| May 25, 3:44 AM CDT | Tornado Warning | SGF | Douglas, Texas | 46 min |
| May 25, 4:00 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas, Wright | 45 min |
| May 25, 4:03 AM CDT | Tornado Warning | SGF | Douglas, Howell, Texas, Wright | 42 min |
| May 25, 4:04 AM CDT | Tornado Warning | SGF | Dent, Phelps, Pulaski, Texas | 41 min |
| May 25, 4:35 AM CDT | Tornado Warning | SGF | Dent, Shannon, Texas | 40 min |
| May 25, 5:08 AM CDT | Special Weather Statement | SGF | Dent | 37 min |
| May 25, 5:17 AM CDT | Tornado Warning | SGF | Dent | 32 min |
| May 25, 9:42 AM CDT | Areal Flood Warning | SGF | McDonald | 24 hr |
| May 25, 10:43 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 47 min |
| May 25, 11:02 AM CDT | Severe Thunderstorm Warning | SGF | Benton | 58 min |
| May 25, 11:44 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 61 min |
| May 25, 11:53 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 67 min |
| May 25, 11:56 AM CDT | Tornado Warning | SGF | Benton | 49 min |
| May 25, 12:02 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 58 min |
| May 25, 12:05 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 55 min |
| May 25, 12:15 PM CDT | Tornado Warning | SGF | Benton, Camden, Hickory, Morgan | 45 min |
| May 25, 12:16 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 59 min |
| May 25, 12:34 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 56 min |
| May 25, 12:38 PM CDT | Tornado Warning | SGF | Miller, Morgan | 52 min |
| May 25, 12:44 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 61 min |
| May 25, 12:58 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 62 min |
| May 25, 1:01 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 23 min |
| May 25, 1:07 PM CDT | Tornado Warning | SGF | Maries, Phelps, Pulaski | 68 min |
| May 25, 1:09 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 51 min |
| May 25, 1:15 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Stone, Taney, Webster | 60 min |
| May 25, 1:21 PM CDT | Tornado Warning | SGF | Miller | 24 min |
| May 25, 1:26 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 50 min |
| May 25, 1:33 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 42 min |
| May 25, 2:05 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 55 min |
| May 25, 2:06 PM CDT | Tornado Warning | SGF | Dent, Phelps, Texas | 54 min |
| May 25, 2:14 PM CDT | Flash Flood Warning | SGF | Camden, Miller, Morgan | 5 hr |
| May 25, 2:14 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Phelps, Pulaski | 61 min |
| May 25, 2:29 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 48 min |
| May 25, 2:33 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 57 min |
| May 25, 2:35 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 55 min |
| May 25, 2:38 PM CDT | Tornado Warning | SGF | Dent, Phelps, Texas | 52 min |
| May 25, 2:41 PM CDT | Tornado Warning | SGF | Dent, Shannon | 64 min |
| May 25, 2:43 PM CDT | Tornado Warning | SGF | Oregon | 35 min |
| May 25, 3:55 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 13 min |
| May 25, 4:12 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 42 min |
| May 25, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 47 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.